# SDR CALA2023012300170

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 86,169 hours, 12,251 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102585
- Condition: Corroded
- Location: Bs 1540 S38-39l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO COMPT BS 1540 S38-39L SHEAR TIE FOUND CORRODED.  SHEAR TIE REPLACED IAW SRM 51-10-02, AND INSTALLED IAW SRM 51-40-02.
